Advertisement

Probability Theory and Related Fields

, Volume 112, Issue 2, pp 245–253 | Cite as

Uniqueness for a mutually catalytic branching model

  • Leonid Mytnik
Article

Abstract.

The uniqueness in law for a system of SPDEs which describes a mutually catalytic branching model is established. The proof uses a duality technique and requires a linear transformation of the original processes.

Keywords

Linear Transformation Original Process Duality Technique 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Leonid Mytnik
    • 1
  1. 1.Department of Mathematics, The University of British Columbia, Room 121, 1984 Mathematics Road, Vancouver, B.C., Canada V6T 1Z2. e-mail: lmytnik@math.ubc.caCA

Personalised recommendations